# SDR SWAA2020052079459

- Difficulty date: May 17, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 26,034 hours, 11,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY UPPER & LOWER EXIT SIGN & EXTERIOR ESCAPE SLIDE LIGHT WILL NOT ILLUMINATE / REMOVED & REPLACED M1675 EMERGENCY EXIT BATTERY PACK IAW AMM 33-51-06. OP CHECKS GOOD.
